# SDR AALA20180326006

- Difficulty date: January 30, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 92,992 hours, 14,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT5033
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS ON THE SIDE OF SEATS OF 20H WAS NOT WORKING. REPLACED BATTERY AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
